# SDR UIEA2017052600861

- Difficulty date: May 11, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 83,181 hours, 17,636 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: Illuminated
- Location: Fire Loop Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHITE STATUS MESSAGE FOR THE LEFT ENGINE. FIRE LOOP 1 DISPLAYED.
